×

Found 39 Documents (Results 1–39)

100
MathJax

On the asymptotics of points which maximize determinants of the form \(\text{det} [g (|x_i - x_j|) ]\). (English) Zbl 0948.65008

Haußmann, Werner (ed.) et al., Advances in multivariate approximation. Proceedings of the 3rd international conference on multivariate approximation theory, Witten-Bommerholz, Germany, September 27-October 2, 1998. Berlin: Wiley-VCH. Math. Res. 107, 107-128 (1999).
MSC:  65D05 41A05 41A63
PDF BibTeX XML Cite

Enclosure methods for capricious solutions of ordinary differential equations. (English) Zbl 0863.34003

Renegar, James (ed.) et al., The mathematics of numerical analysis. 1995 AMS-SIAM summer seminar in applied mathematics, July 17–August 11, 1995, Park City, UT, USA. Providence, RI: American Mathematical Society. Lect. Appl. Math. 32, 867-878 (1996).
Reviewer: E.Hairer (Genève)
PDF BibTeX XML Cite

Exact radial asymptotics of solutions to singular elliptic differential equations. (English) Zbl 0852.35003

Bainov, D. (ed.) et al., Proceedings of the fifth international colloquium on differential equations, Plovdiv, Bulgaria, August 18-23, 1994. Utrecht: VSP. 213-221 (1995).
Reviewer: F.Rühs (Freiberg)
MSC:  35A20 35B40 35C20
PDF BibTeX XML Cite

On the solvability of an elliptic problem in \(\mathbb{R}{}^ n\) with a supercritical index of nonlinearity. (English. Russian original) Zbl 0765.35017

Sov. Math., Dokl. 42, No. 1, 215-219 (1991); translation from Dokl. Akad. Nauk SSSR 313, No. 6, 1356-1360 (1990).
Reviewer: M.Biroli (Monza)
MSC:  35J60 35B32 35B40
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software